MathSciNet Relay Station
MathSciNet bibliographic data
MR1243144 (94j:17012) 17B37 (33D80 81R50)
Kalnins, E. G.; Miller, Willard, Jr.; Mukherjee, Sanchita Models of $q$-algebra representations: matrix elements of the $q$-oscillator algebra. J. Math. Phys. 34 (1993), no. 11, 5333–5356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement